On exceptional values of holomorphic mappings of Riemann surfaces

Alois Klíč

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 1, page 41-55
  • ISSN: 0528-2195

How to cite


Klíč, Alois. "On exceptional values of holomorphic mappings of Riemann surfaces." Časopis pro pěstování matematiky 105.1 (1980): 41-55. <http://eudml.org/doc/21412>.

author = {Klíč, Alois},
journal = {Časopis pro pěstování matematiky},
keywords = {holomorphic mappings; Riemann surfaces; Nevanlinna theory},
language = {eng},
number = {1},
pages = {41-55},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On exceptional values of holomorphic mappings of Riemann surfaces},
url = {http://eudml.org/doc/21412},
volume = {105},
year = {1980},

AU - Klíč, Alois
TI - On exceptional values of holomorphic mappings of Riemann surfaces
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 1
SP - 41
EP - 55
LA - eng
KW - holomorphic mappings; Riemann surfaces; Nevanlinna theory
UR - http://eudml.org/doc/21412
ER -


  1. L. Sario, K. Noshiro, Value Distribution Theory, Van Nostrand, Princeton, N.J., 1966. (1966) Zbl0173.07904MR0215998
  2. H. Wu, Mappings of Riemann Surfaces (Nevanlinna Theory), Proc. Sympos. Pure Math., vol. XI, "Entire Functions and Related Parts of Analysis", Amer. Math. Soc, 1968, 480 to 532. (1968) MR0237772
  3. H. Wu, The Equidistribution Theory of Holomorphic Curves, Annals of Math., Studies 64, Princeton Univ. Press, Princeton N.J., 1970. (1970) Zbl0199.40901MR0273070
  4. E. F. Collingwood, Sur les valeurs exceptionnelles des fonctions entieres d'ordre fini, C.r. Acad. sci. 197, 1924, 1125-1127. (197,) 
  5. H. Cartan, Sur les valeurs exceptionnelles d'une fonction méromorphe dans tout le plan, C.r. Acad. sci. 190, 1930, 1003-1005. (190,) 
  6. S. Kakutani, On the Exceptional Value of Meromorphic Functions, Proc. Phys.-Math. Soc. Japan 17, 1935, 174-176. (1935) Zbl0012.08004
  7. O. Teichmüller, Eine Umkehrung des Zweiten Hauptsatzes der Wertverteilungslehre, Deutsche Math. 2, 1937, 96-107. (1937) 
  8. H. L. Selberg, Eine Ungleichung der Potentialtheorie und ihre Anwendung in der Theorie der meromorphen Funktionen, Comment. Math. Helv. 18, 1946, 309-326. (1946) Zbl0060.22612MR0016485
  9. Y. Tumura, Sur une extension d'un theoreme de M. Teichmüller, Proc. Imp. Acad. Tokyo 19, 1943,55-59. (1943) Zbl0063.07878MR0015482
  10. R. Nevanlinna, Analytic Functions, Springer-Verlag Berlin, Heidelberg, New York 1970. (1970) Zbl0199.12501MR0279280
  11. S. Stoilow, Teorija funkcij kompleksnogo peremennogo, Izd. inostrannoj literatury, Moskva 1962. (1962) 
  12. R. C. Buck, Advanced Calculus, 2nd ed., McGraw-Hill, New York, 1965. (1965) Zbl0125.30102
  13. L. V. Ahlfors L. Sario, Riemann Surfaces, Princeton Univ. Press, Princeton N. J., 1960. (1960) MR0114911

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.